Panadol-Extra Tablet 24 pcs
Home delivery within 2 hours
Free Delivery Above 100.00 SAR
Available for pick-up from the store
Add to Wish List
- Panadol Extra is ideal for those who want the benefits of Panadol, plus a little extra relief from mild to moderate pain such as headaches, toothache, and period pain.
- The ingredients in Panadol Extra provide up to 37% more powerful pain relief than standard paracetamol.
- It is also gentle on the stomach when used as prescribed .
Panadol Extra is a paracetamol-based analgesic that provides relief from fever and strong pain such as
- Headaches, including migraine, muscular aches and pains, period pain, toothache, and sore throat.
How to use:
- Oral administration only.
Adults including the elderly and children aged 12 years and over:
- Take 2 tablets up to 4 times daily 8 tablets in 24 hours.
- Do not exceed the stated dose.
- Should not be used with other paracetamol-containing products.
Not recommended for children under 12 years of age.
Warning and cautions:
- Always read the label. Use only as prescribed.
- For the relief of pain and fever. Incorrect use could be harmful.
- Should not be taken at the same time as other products containing paracetamol.
- Do not take this medicine if you are allergic to paracetamol, caffeine, or any other excipient ingredients in the product.
- If symptoms persist, please consult your doctor or pharmacist.
- If you have any liver or kidney problems, please consult your doctor before taking Panadol.
Please see your doctor if your symptoms do not improve.
- If symptoms persist or worsen, or new symptoms occur, consult a doctor because these could be signs of a serious condition.
- If you have glutathione-depleted states such as sepsis, please consult your doctor before taking Panadol.
- Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
- Keep out of sight and reach of children.
- Immediate medical management is required in the event of Paracetamol overdose to avoid the risk of liver failure, even if symptoms of overdose are not present.
- Massive overdosage, exceeding 10g of paracetamol, may cause liver failure.
- Early symptoms may include pallor, nausea, vomiting, diaphoresis and general malaise.
Clinical and laboratory evidence of liver damage may not be apparent until 48 to 72 hours past ingestion.
Overdose should be promptly treated by gastric lavage followed by intravenous N-acetylcysteine or methionine without waiting for the results of plasma paracetamol levels.
- General supportive measures must be available.
- Additional antidote therapy is normally considered in light of further plasma paracetamol levels and the time elapsed since ingestion.
- Overdose of caffeine may result in epigastric pain, vomiting, diuresis, tachycardia or cardiac arrhythmia, CNS stimulation insomnia, restlessness, excitement, agitation, jitteriness, tremors and convulsions.
- It must be noted that for clinically significant symptoms of caffeine overdose to occur with this product, the amount ingested would be associated with serious paracetamol-related liver toxicity.
- There is no specific antidote available, but supportive measures may be used.
In all cases of a suspected overdose, prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.
- Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together.
- Occasional doses of paracetamol have no significant effect.
- The liver toxic effect of Panadol Extra may be increased by the use of alcohol.
- Panadol Extra is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
- This product should not be used while breastfeeding without medical advice.
- Caffeine in breast milk may potentially have a stimulating effect on breast-fed infants but significant toxicity has not been observed.
Each tablet contains:
- 500MG PARACETAMOL, 65MG CAFFEINE.
- Manufacturer: Panadol
- Product form: Tablets
- Ingredients: Paracetamol - Caffeine
People also purchased
- Sanli Sanli Capsicum Hot Patch 1 Pcs6.00 SAR
- First Step First Step Cohesive Bandage 5 cm5.50 SAR
- Salonpas Salonpas-Hot Patches 1 Pcs9.74 SAR
- Movera Movera Ankle Brace L M-901233.00 SAR